# SDR AALA201707319038

- Difficulty date: July 28, 2017
- Submitted: July 31, 2017
- Operation: Air carrier
- Aircraft: N393AN
- Make and model: Boeing 767323
- Aircraft serial: 29430
- Aircraft time: 75,052 hours, 12,001 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 4755712
- Part serial: 15849
- Condition: Faulty
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  SMOKE ALARM ACTIVATED IN LAVATORY M2 WITH NO USE, LAVATORY BLOCKED OFF.  REMOVED AND REPLACED SMOKE DETECTOR PER AMM 26-13-01.  OPERATIONAL CHECK GOOD.
